# SDR USAA2009051591186

- Difficulty date: May 12, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 50,690 hours, 35,234 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601137
- Part serial: 763
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - NR 03C30257009/023 - CRACKS ON NR 1 SLAT LOWER TRAILING EDGE SURFACE 40.5 INCHES FROM INBOARD END. REPAIRED NR 1 SLAT LOWER TRAILING EDGE SURFACE IAW B737 SRM 57-43-01.
